# SDR REXA2024103101258

- Difficulty date: March 15, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N480PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15480
- Aircraft time: 7,651 hours, 6,405 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: LE670396441
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTRAL BAGGAGE BAY DOOR - LOWER SEAL RETAINER IS CHAFED ON BOTH CORNERS.    REMOVED CENTER BAGGAGE BAY DOOR LOWER SEAL RETAINER P/N LE670-39644-1 IAW CRJ 900 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED SERVICEABLE LOWER SEAL RETAINER WITH P/N LE670-39644-1 IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED SERVICEABLE LOWER SEAL RETAINER WITH P/N LE670-39644-1 IAW CRJ900 SRM 51-42-06-001-001-A01.
